Aceta-X tablet: Each tablet contains Paracetamol BP 500 mg and Caffeine BP 65 mg.
Aceta-X is a combination preparation of Paracetamol and Caffeine. Paracetamol is a fast-acting and safe analgesic with marked antipyretic properties. It is especially suitable for patients who, for any reason, can not tolerate aspirin or other analgesics. Caffeine is an alkaloid, which is a theophylline-like xanthine derivative. By intermolecular association with paracetamol, Caffeine increases the solubility and transmembrane permeation of paracetamol. In addition, Caffeine increases the pain threshold and tolerance of pain. Caffeine has also an intrinsic power to raise vessel tone in the brain, which provides another benefit to treating migraines and headaches.
All conditions requiring relief from pain and fever such as neuritis, neuralgia, headache, earache, toothache, pain due to rheumatic disorder, cold, influenza, dysmenorrhoea, post-vaccination pain & fever of children, etc.
Dosage and administration
Aceta-X tablet is suitable for adults and children over 12 years of age. The usual recommended dose is 1 - 2 tablets up to 4 times daily. If necessary, the dose may be repeated every 4 hours. The maximum dose is 8 tablets in 24 hours.
Paracetamol is contraindicated in patients who have known hypersensitivity to paracetamol, caffeine, or any other components of it.
Aceta-X tablet in the recommended dose is free from side effects. Skin reactions such as urticaria have been reported rarely.
Paracetamol should be given with care to patients with impaired kidney or liver function. Paracetamol should be given with care to patients taking other drugs that affect the liver.
Aceta-X may interact with anticoagulant agents on prothrombin time. The liver effects of Aceta-X may be increased by the use of alcohol and concomitant use of certain drugs, which enhance the metabolism of paracetamol in the liver (i.e. barbiturates, TCA).
Symptoms of overdose are pallor, nausea, vomiting, anorexia, and malaise. It occurs when the dose exceeds 10g of Aceta-X tablet.
Aceta-X tablet: Each box contains 10 blister strips of 10 tablets.
ACETA X TABLET: ACETA X TABLET Produced by Biopharma Ltd.